# SDR UALA2010061402090

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,535 hours, 12,230 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E FLAP HAS PUNCTURE ON TOP SIDE.  PUNCTURE WITHIN LIMITS IAW SRM. SEALED WITH SPEED TAPE, INSPECT EACH "A CHECK".  DO A REPAIR NO LATER THAN THE NEXT "C CHK". SHOP 273 WILL NEED T/E AFT FLAP REMOVED FOR IN SHOP REPAIR. 5 SHIFT SLOT RQSTD FOR TE FLAP REMOVAL AND REPAIR. DAMAGE IS APPROX .750 INCH. RECHECKED T/E REPAIR NO FURTHER DAMAGE IN SURROUNDING AREA.
